Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 129, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 12, 2021, 1:08 PM EDT for Flagler County, Marion County, Putnam County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2021, 1:08 PM EDT (17:08 UTC)
- Expired
- Jul 12, 2021, 1:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Flagler County, FL, Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 131 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1794 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
215
WUUS52 KJAX 121708
SVRJAX
FLC035-083-107-121745-
/O.NEW.KJAX.SV.W.0129.210712T1708Z-210712T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
108 PM EDT Mon Jul 12 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Southwestern Flagler County in northeastern Florida...
East central Marion County in northern Florida...
Southeastern Putnam County in northeastern Florida...
* Until 145 PM EDT.
* At 108 PM EDT, a severe thunderstorm was located 7 miles southeast
of Crescent City, moving northwest at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Crescent City, Salt Springs, Andalusia, Fruitland, Lake Como and
Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2926 8132 2926 8141 2940 8142 2938 8145
2933 8168 2931 8168 2928 8164 2909 8164
2937 8187 2956 8143 2932 8123
TIME...MOT...LOC 1708Z 125DEG 13KT 2936 8143
HAIL...0.75IN
WIND...60MPH
$$
NELSON2 follow-up statements
715
WWUS52 KJAX 121729
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
129 PM EDT Mon Jul 12 2021
FLC035-083-107-121745-
/O.CON.KJAX.SV.W.0129.000000T0000Z-210712T1745Z/
Flagler FL-Marion FL-Putnam FL-
129 PM EDT Mon Jul 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SOUTHWESTERN FLAGLER...EAST CENTRAL MARION AND SOUTHEASTERN
PUTNAM COUNTIES...
At 129 PM EDT, severe thunderstorms were located along a line
extending from near Juniper Springs to near Fruitland to near
Bunnell, moving northwest at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Crescent City, Salt Springs, Andalusia, Fruitland, Lake Como and
Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
If on or near Lake George, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2932 8132 2930 8140 2940 8141 2939 8142
2940 8142 2938 8145 2933 8168 2931 8168
2928 8164 2909 8164 2921 8174 2937 8186
2956 8143 2934 8125
TIME...MOT...LOC 1729Z 139DEG 19KT 2917 8170 2938 8159 2945 8131
HAIL...0.75IN
WIND...60MPH
$$
NELSON220
WWUS52 KJAX 121740
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
140 PM EDT Mon Jul 12 2021
FLC035-083-107-121750-
/O.EXP.KJAX.SV.W.0129.000000T0000Z-210712T1745Z/
Flagler FL-Marion FL-Putnam FL-
140 PM EDT Mon Jul 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FLAGLER...EAST
CENTRAL MARION AND SOUTHEASTERN PUTNAM COUNTIES WILL EXPIRE AT 145 PM
EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
LAT...LON 2932 8132 2930 8140 2940 8141 2939 8142
2940 8142 2938 8145 2933 8168 2931 8168
2928 8164 2909 8164 2921 8174 2937 8186
2956 8143 2934 8125
TIME...MOT...LOC 1740Z 125DEG 13KT 2919 8173 2940 8162 2947 8134
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 10:30 AM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 12, 10:30 AM EDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 1030 AM EDT Mon Jul 12 2021 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE ALONG THE INTERSTATE 75 CORRIDOR LATE THIS AFTERNOON... ...BREEZY ONSHORE WINDS AT COASTAL LOCATIONS THIS AFTERNOON AND EVENING... .UPDATE... Mid-morning surface analysis depicts Atlantic high pressure (1028 millibars) centered near Bermuda and extending its axis westward along the Interstate 10 corridor. Meanwhile, a stationary frontal boundary was snaking its way from the Mid-Atlantic states westward across the Ohio Valley and then southward through the Ozarks to the Texas Hill Country. Aloft...a tropical upper tropospheric trough (TUTT) continues to move briskly west-northwestward towards Cape Canaveral. This feature is being steered by deep- layered Atlantic ridging that was centered between Bermuda and North Carolina's Outer Banks. Otherwise, a cutoff trough was beginning to fill over the Mid-Mississippi Valley and the Ozarks. Latest GOES-East derived Total Precipitable Water imagery indicates that a drier air mass on the western periphery of the TUTT circulation continues to overspread our region from southeast to northwest, with PWAT values now below 1.5 inches across north central and coastal northeast FL, while values inland ranged from 1.6 to 1.8 inches. The morning sounding at Jacksonville revealed that temperatures aloft have cooled to about -9.5 degrees Celsius at 500 millibars (just under 20,000 feet), while latest RAP/LAPS analyses indicate a destabilizing air mass, with ML CAPE values already around 1,500 j/kg and downdraft CAPE values around 1,000 j/kg. A cumulus field was developing over locations along and east of I-95 and also along the Atlamaha/Ocmulgee/Alapaha Rivers in southeast GA, with fair skies elsewhere allowing temperatures to quickly rise into the middle 80s at most locations. Dewpoints were generally in the low to mid 70s inland and the upper 70s at coastal locations. A few showers were already developing within the towering cumulus field along the U.S.-1 corridor in St. Johns County. The dry and subsident air mass on the western side of the TUTT circulation will continue to overspread our region through early afternoon, allowing temperatures to soar to the lower 90s by early afternoon at inland locations, while an onshore breeze keeps coastal highs generally in the upper 80s today. Meanwhile, the TUTT circulation will move directly over north central FL and the Suwannee Valley during the mid to late afternoon hours, while model soundings depict PWAT values rebounding to around 1.75 inches across our area during the mid to late afternoon hours as breezy onshore winds develop at coastal locations in the wake of the inland moving Atlantic sea breeze boundary. This should be enough moisture for scattered convection to develop along or just west of I-95 by mid-afternoon as the Atlantic sea breeze develops, followed by activity quickly increasing in coverage and intensity late this afternoon along and west of the U.S. Highway 301 corridor and then moving westward. Scattered convection should also develop along the Gulf coast sea breeze west of I-75 early this afternoon, with outflow boundaries from this convection likely merging with convection generated by the Atlantic sea breeze in the vicinity of I-75 late this afternoon. The collision of these mesoscale boundaries in concert with the cold temperatures aloft from the overhead TUTT feature and large downdraft CAPE values will likely result in storms pulsing to strong to severe limits, with wind gusts of 40-60 mph possible, along with small hail and frequent lightning strikes. The TUTT circulation will lift northward and will become stretched from north to south as it fills overnight. Convection will shift west of I-75 and west of the Altamaha/Ocmulgee/Alapaha Rivers shortly after sunset, with convergent onshore winds continuing over the coastal waters overnight that will likely result in scattered convection developing after midnight. This activity will likely approach or move over some coastal locations during the predawn and early morning hours on Tuesday. Otherwise, debris cloudiness from early evening convection will gradually thin over our region overnight, and lows will fall to around 70 inland, while a light onshore breeze keeps coastal lows in the upper 70s. Deep-layered Atlantic ridging will continue to retrograde westward towards the Carolina coast on Tuesday and will extend its axis across southeast GA. Low level flow will veer to south- southeasterly, and a weak inverted trough will move across the FL peninsula on Tuesday afternoon. This feature will result in deeper tropical moisture advecting over the FL peninsula and north central FL, where numerous showers and thunderstorms are expected during the afternoon hours as the Atlantic sea breeze boundary shifts inland. Widely scattered convection developing along the I-95 corridor during the late morning hours will otherwise increase in coverage slightly as activity shifts westward. Mid- level temperatures will return to near climatological values, resulting in only a few stronger thunderstorms pulsing at inland locations during the afternoon hours, with briefly gusty winds and frequent lightning strikes within stronger activity. Highs on Tuesday will again climb to the lower 90s inland and the upper 80s at coastal locations. && .MARINE... Atlantic high pressure centered near Bermuda is extending its axis across the northeast Florida waters this morning. This ridge axis will continue to lift northward through midweek, with onshore winds increasing this afternoon and remaining breezy through Tuesday. Sustained speeds will likely remain around 15 knots, although some brief periods of Caution level speeds will be possible. Seas will build to 3-5 feet both near shore and offshore through Tuesday night before falling back to the 2-4 foot range from Wednesday through Friday. Showers and thunderstorms may briefly increase in coverage over our local waters by late Tuesday night and Wednesday as a weak inverted trough progresses westward from the Atlantic waters across the FL peninsula. Atlantic high pressure will then weaken late this week and shift its axis southward across the northeast Florida waters as a weak trough develops over the southeastern states. Minimal shower and thunderstorm activity is expected across our waters late this week. Rip Currents: Onshore winds will become breezy this afternoon and will combine with the outgoing tide and an east-southeasterly swell to create a moderate risk at all area beaches through at least Tuesday. && .HYDROLOGY... The St. Marys River has crested at the Macclenny gauge, where river levels will remain in a moderate flood through around midweek. Forecast crests along the lower Santa Fe River are in the minor to moderate range during the next several days, with the flood wave reaching the confluence with the lower portion of the Suwannee River late this week, when minor flooding is expected to begin around the Hildreth gauge. The St. Marys River has crested near Macclenny with moderate flooding lowering to minor in a coupe of days. Minor flooding is also possible along lower portions of the Suwannee River bordering Gilchrist County during the upcoming weekend. && .PREV DISCUSSION [758 AM EDT]... .NEAR TERM [Through Tonight]... Sfc analysis shows ridge of high pressure is across the area with a light south-southeast flow, and is well depicted in area radar VWPs. Dewpoints are in the lower 70s for most areas but mid 70s are lurking just off the east coast. IR and water vapor imagery show a well-defined mid/upper level low pressure moving toward the FL southeast coast, and is on track to push northwest through tonight. A narrow zone of lower PWATs is located on the northwest side of this feature will help keep POPs a little on the low side but cold temps aloft of about -9 to -12 C at 500 mb and the daytime heating will trigger scattered to possibly numerous showers and storms during the day. The mean low level flow is south-southeast near 5-10 kt which typically favors our southern zones. Initial convective area will be along the east coast sea breeze by about noon to 1 pm. Using blend of guidance, we have POPs near 30-50 percent but some likely chances (60 percent) around Marion county, Suwannee Valley area, and inland parts of southeast GA. Model soundings this aftn show high instabilty with MLCAPE of about 3700 J/kg inland northeast FL with lapse rates of about 6.8 C/km and DCAPE of 1060 J/kg. Given these conditions, robust storms with hail, gusty winds, and frequent lightning are the hazards today. Storms will be moving north to northwest about 10-15 kt. SPC has highlighted most portions of northeast FL in a marginal risk of severe storms. Have included hail and gusty winds in the weather grids for inland northeast FL today. Highs will be in the upper 80s at the coast and lower 90s inland. Tonight, isolated to scattered showers and storms expected in the evening which will trend down through midnight. As the upper level low heads through our area over the ern zones, a ramp-up in some showers and potential storms expected over the coastal waters overnight. Lows overnight will be in the lower to mid 70s. .SHORT TERM [Tuesday Through Wednesday]... Tuesday, high pressure will be just NE of the region centered east of the Carolina coast as an upper level low lifts northward into the Mid Atlantic states with prevailing light onshore SE flow. Mid level temperatures near -8 C Tuesday may be sufficient for strong thunderstorm potential with a threat for gusty winds from strong downbursts winds with locally heavy rainfall possible due to slow storm motion as the east coast seabreeze moves well inland towards I-75. Mid level temperatures will warm aloft to around -6 C Wednesday with decreasing potential for strong storms as lapse rates weaken and increased cloudiness in the wake of the lifting upper low limits diurnal heating. However, higher PWAT levels around 2.0 inches will allow for ample shower coverage with scattered storm coverage focused inland mostly over NE FL where the seabreezes collide near I-75. High temperatures during this period will be near normal Tuesday around 90 degrees to upper 80s at the beaches and then slightly below normal on Wednesday with highs in the upper 80s over NE FL and coastal SE GA and near 90 over inland SE GA. Overnight lows Wednesday morning will be above normal along the coast in the mid to upper 70s and near normal inland in the lower 70s. .LONG TERM [Thursday Through Monday]... Thursday and Friday onshore southeasterly flow will trend more easterly as the surface high near the Carolina coasts sinks southward to just east of our area while mid/upper level ridging settles overhead. This will increase the subsidence over our area with a drop in PWAT levels at or below 1.50 inches and allow for only isolated storm coverage along our coast with scattered storm coverage predominantly west of Highway 301 towards the Gulf coast. Moisture levels will increase slightly into early next week as the surface high slides east towards Bermuda and the mid/upper level ridging overhead slides westward into the Gulf of Mexico supporting scattered storm coverage area wide. Temperatures will return to near normal levels during the period with highs in the lower 90s inland and upper 80s at the beaches while lows stay in the lower 70s inland and the mid to upper 70s at the coast. .AVIATION... [Through 12Z Tuesday] VFR conditions will prevail at the regional terminals through at least 17Z. Showers and thunderstorms will begin to develop near the coastal terminals around 17Z and will then shift inland through the rest of the afternoon hours while increasing in coverage and intensity. Southerly surface winds will increase to 5-10 knots after 13Z, followed by surface winds shifting to east- southeasterly and increasing to 10-15 knots after 16Z at the coastal terminals. TEMPO groups were placed in the TAFs for VQQ and GNV after 19Z for wind gusts up to 30 knots and brief IFR conditions within heavier downpours. Stronger wind gusts will be possible at these inland terminals, and gusts may be increased at the next TAF issuance. Confidence was not high enough to include anything other than vicinity coverage at the coastal terminals, JAX and CRG at this time. Surface winds will shift to southerly at 5-10 knots at the coastal terminals after sunset, with speeds at the inland terminals falling below 5 knots by 04Z. Periods of MVFR visibilities will be possible at VQQ overnight, with VFR conditions otherwise prevailing after 01Z at the regional terminals. && .PRELIMINARY POINT TEMPS/POPS... AMG 91 70 91 71 89 / 60 40 30 20 50 SSI 88 78 88 79 87 / 20 30 30 20 40 JAX 91 72 90 73 88 / 30 30 30 20 50 SGJ 89 77 89 78 86 / 30 20 30 20 50 GNV 91 71 91 72 87 / 60 40 40 20 70 OCF 91 71 91 73 88 / 70 50 70 30 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jul 12, 12:13 PM EDT, 55 minutes before
Special Weather Statement National Weather Service Jacksonville FL 1213 PM EDT Mon Jul 12 2021 FLZ033-038-133-121645- Coastal St. Johns FL-Inland Flagler FL-Inland St. Johns FL- 1213 PM EDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FLAGLER AND SOUTH CENTRAL ST. JOHNS COUNTIES UNTIL 1245 PM EDT... * At 1213 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 8 miles northwest of Palm Coast, moving northwest at 15 mph. * Winds in excess of 45 mph and minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Bunnell and Espanola. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2968 8129 2940 8120 2942 8143 2972 8150 TIME...MOT...LOC 1613Z 128DEG 12KT 2959 8135 NELSON
Special weather statement, Jul 12, 12:43 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1243 PM EDT Mon Jul 12 2021
FLZ038-137-121730-
Inland Flagler FL-Eastern Putnam FL-
1243 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FLAGLER AND SOUTHEASTERN
PUTNAM COUNTIES UNTIL 130 PM EDT...
* At 1242 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Barberville, moving northwest
at 20 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Bunnell, Crescent City, Andalusia, Fruitland, Espanola and
Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2926 8141 2940 8142 2938 8145 2932 8168
2934 8168 2934 8166 2936 8166 2937 8167
2937 8173 2938 8174 2942 8174 2954 8131
2928 8115 2927 8115
TIME...MOT...LOC 1642Z 144DEG 16KT 2924 8134
NELSONSpecial weather statement, Jul 12, 12:50 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1250 PM EDT Mon Jul 12 2021
FLZ033-133-121730-
Coastal St. Johns FL-Inland St. Johns FL-
1250 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS COUNTY
UNTIL 130 PM EDT...
* At 1250 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near World Golf Village, or 10 miles
west of Saint Augustine, moving northwest at 5 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Fruit Cove, World Golf Village, Picolata, Switzerland and
Bakersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2989 8133 2980 8145 2990 8161 2993 8160
2997 8161 3001 8168 3003 8169 3011 8168
3013 8166 3013 8160 3012 8157 3012 8154
3011 8154 3010 8152
TIME...MOT...LOC 1650Z 140DEG 6KT 2992 8147
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 9:45 AM EDT | River Flood Warning | JAX | Gilchrist, Suwannee | 49 hr |
| Jul 12, 12:13 PM EDT | Special Weather Statement | JAX | Flagler | 32 min |
| Jul 12, 12:43 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Jul 12, 12:50 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| Jul 12, 1:26 PM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| Jul 12, 1:42 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jul 12, 1:45 PM EDT | Special Weather Statement | JAX | Suwannee | 30 min |
| Jul 12, 2:33 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Jul 12, 2:47 PM EDT | Special Weather Statement | JAX | Duval | 28 min |
| Jul 12, 3:13 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Jul 12, 3:14 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Jul 12, 6:01 PM EDT | Special Weather Statement | JAX | Suwannee | 29 min |
| Jul 12, 6:31 PM EDT | Special Weather Statement | JAX | Suwannee | 44 min |
| Jul 12, 7:15 PM EDT | Special Weather Statement | JAX | Hamilton | 45 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.